Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

The rational function analogue of a question of Schur and exceptionality of permutation representations


About this Title

Robert M. Guralnick, Peter Müller and Jan Saxl

Publication: Memoirs of the American Mathematical Society
Publication Year 2003: Volume 162, Number 773
ISBNs: 978-0-8218-3288-2 (print); 978-1-4704-0371-3 (online)
DOI: http://dx.doi.org/10.1090/memo/0773
MathSciNet review: 1955160
MSC (2000): Primary 12E30; Secondary 11G05, 11G15, 20B15

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • 1. Introduction
  • 2. Arithmetic-geometric preparation
  • 3. Group theoretic exceptionality
  • 4. Genus 0 condition
  • 5. Dickson polynomials and Rédei functions
  • 6. Rational functions with Euclidean signature
  • 7. Sporadic cases of arithmetic exceptionality